Quintuplets of orthoprojectors associated by a linear relation

  • A. A. Yusenko Ін-т математики HAH України, Київ


We consider the equation $α_1 P_1 + α_2 P_2 + … α_n P_n = I$ over orthoprojectors $P_1, … ,P_n$ in a Hilbert space. We show that the set of real parameters $(α_1, … α_n)$ for which there exists a solution of this equation in orthoprojectors contains an open set from $ℝ^5$.
How to Cite
Yusenko, A. A. “Quintuplets of Orthoprojectors Associated by a Linear Relation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 5, May 2009, pp. 701-10, https://umj.imath.kiev.ua/index.php/umj/article/view/3052.
Research articles